# SDR 6017802062007

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N244FX
- Make and model: Lear 60LEAR
- Aircraft serial: 178
- Aircraft time: 6,465 hours, 4,557 cycles
- Engine: Pwa PW305A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  AIRCRAFT IS IN MAINTENANCE AT THIS TIME. SO FAR, GROUND GEAR SWINGS HAVE NOT DUPLICATED PROBLEM WHILE RINGING OUT WIRING AND SWITCHES, FOUND THE RT GEAR SQUAT SWITCH ADJUSTED ALL THE WAY IN, THUS MAKING THE SWITCH AT ALL TIMES. HOWEVER, THIS SHOULD HAVE PRECLUDED ALL GEAR MOVEMENT, WHICH IS NOT THE CASE FOUND DURING GROUND RUNS.
